# SDR DALA2022102606955

- Difficulty date: October 24, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 59,064 hours, 41,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Mislocated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SERVICE CHECK, THE EMERGENCY LIGHTS AND CELING EXIT SIGN BETWEEN ROWS 105-19 WERE FOUND TO BE INOPERATIVE. TROUBLE SHOOTING SYSTEM PER B717 FIM 35-50-00 810-801, NARROWED DOWN TO BATTERY PACK B5-120 LOCATED UNDER PNL 222LR AT STA 645R PANEL; NOT LOCATED AT THAT STATION DUE TO WRONG (SUSPECTED) OVHD BIN INSTALLED AT THAT LOCATION. REPLACED THE EMERGENCY LIGHT BATTERY AT SEAT 17 PER B717 AMM 33-51-03. OPERATIONAL CHECK WAS GOOD. AIRCRAFT IS OK FOR SERVICE. (LP #9086068)
